Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2021  |  Volume : 17  |  Issue : 1  |  Page : 262-265

Drug-induced infiltrative lung disease with weekly paclitaxel in breast cancer: Case series


Department of Medical Oncology, Apollo Hospitals Bangalore, Bengaluru, Karnataka, India

Correspondence Address:
Renu Raghupathi
Department of Medical Oncology, Apollo Hospitals, 154/11, Opp IIM Bannerghatta Road, Bangalore - 560 076, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jcrt.JCRT_1225_16

Rights and Permissions

Drug-induced infiltrative lung disease (DI-ILD) can be caused by chemotherapeutic agents, antibiotics, antiarrhythmic drugs, and immunosuppressive agents. Common chemotherapeutic drugs causing DI-ILD include bleomycin, mitomycin C, bis (2-chloroethyl)-l-nitrosourea, cyclophosphamide, busulfan, and methotrexate. Taxanes and trastuzumab are also associated with lung injury. Estimated incidence of paclitaxel-induced lung injury is 0.73%–12%. Although cases of paclitaxel-induced lung injury have been reported previously, we found only one published case report of fatal lung injury caused by paclitaxel use. We are reporting the largest case series of seven patients who developed paclitaxel-induced lung injury along with review of literature.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed122    
    Printed0    
    Emailed0    
    PDF Downloaded21    
    Comments [Add]    

Recommend this journal